# SDR YENA201709020729

- Difficulty date: September 2, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N649JB
- Make and model: Airbus A320-232
- Aircraft serial: 2977
- Aircraft time: 44,643 hours, 15,495 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Condenser
- Part number: 756A000006
- Part serial: 0756A00ES006469
- Condition: Contaminated
- Location: Apu
- Part time: 22,858 hours, 7,861 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT SMELLED A DIRTY SOCK ODOR AFTER APU BLEED AIR TURNED ON.  THE ODOR WAS DETECTED RIGHT AFTER TAKEOFF AND 1:36 HOURS INTO FLIGHT, DESCENDING +20 UGH 200 HP.  BLEED VALVE OPEN,  DIRTY SOCKS ODOR REPEATED 230-190. CONTINUED DURING FINAL APPROACH PHASE.  PERFORMED INFO NOTICE 2017-T015B, AND ISOLATED THE ODOR TO APU.  PERFORMED TSM 49-00-81-810-874-A.  FOUND AN OIL LEAK FROM THE OIL COOLING FAN AND CONTAMINATION OF COOLING FAN DISCHARGE DUCTING.  REMOVED AND REPLACED THE COOLING FAN ASSY IAW AMM 49-52-51, AND CLEANED DUCTING, OPS & LEAK CHECKED OK.  R & R THE NR 1 & 2 PACK CONDENSERS IAW AMM 21-52-32.  OPS NORMAL. R & R NR 1 & 2 PACK OZONE FILTERS IAW AMM 21-51-41. OPS NORMAL.
